# SDR EVCA2020031611

- Difficulty date: March 16, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N271AE
- Make and model: Bell 206L-3
- Aircraft serial: 51351
- Aircraft time: 15,400 hours, 71,225 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206032409001P
- Condition: Cracked
- Location: Tailboom
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER L/H TAILBOOM ATTACH FITTING CRACKED. REMOVED DAMAGED FITTING PN 206-032-409-001P AND INSTALLED NEW FITTING PN 206-032-409-001P IAW BHT-206-SRM-1 6-3-1.
